# SDR QXEA2012100501175

- Difficulty date: October 5, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ANGLE AT STA 6.7 IS CORRODED STR 23P-25P.  REMOVED SKIN ANGLE IAW SRM 51-42-05-02-01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-20-23-00-01.  MATCH DRILLED NEW SKIN ANGLE IAW SRM 51-40-07-02-01.  INSTALLED ANGLE IAW SRM 51-42-05-02-01.
